Spectral asymptotics of the Dirichlet Laplacian in a conical layer - Archive ouverte HAL Access content directly
Journal Articles Communications on Pure and Applied Analysis Year : 2015

Spectral asymptotics of the Dirichlet Laplacian in a conical layer

Abstract

The spectrum of the Dirichlet Laplacian on conical layers is analysed through two aspects: the infiniteness of the discrete eigenvalues and their expansions in the small aperture limit. On the one hand, we prove that, for any aperture, the eigenvalues accumulate below the thresh-old of the essential spectrum: For a small distance from the essential spectrum, the number of eigenvalues farther from the threshold than this distance behaves like the logarithm of the distance. On the other hand, in the small aperture regime, we provide a two-term asymptotics of the first eigenvalues thanks to a priori localization estimates for the associated eigenfunctions. We prove that these eigenfunctions are localized in the conical cap at a scale of order the cubic root of the aperture angle and that they get into the other part of the layer at a scale involving the logarithm of the aperture angle.
Fichier principal
Vignette du fichier
conical_layer-HAL.pdf (417.07 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01084719 , version 1 (19-11-2014)

Identifiers

Cite

Monique Dauge, Thomas Ourmières-Bonafos, Nicolas Raymond. Spectral asymptotics of the Dirichlet Laplacian in a conical layer. Communications on Pure and Applied Analysis, 2015, 14 (3), pp.1239-1258. ⟨10.3934/cpaa.2015.14.1239⟩. ⟨hal-01084719⟩
571 View
145 Download

Altmetric

Share

Gmail Facebook X LinkedIn More